Thread: Help PLEASE
View Single Post
Old
  (#20)
Jamesc
AnaSCI MEMBER
 
Jamesc's Avatar
 
Offline
Posts: 50
Join Date: Aug 2006
11-09-2006, 04:53 PM

Quote:
Originally Posted by pincrusher
i did a 2ml injection of enanthate into my glutes last week and it hurt like hell and got a little red and stayed that way for almost a week. turns out it was dosed higher than the labeled 300mg/ml. i cant imagine what it must feel like right now for ya after that 3ml shot of the stealth product which probably has a higher BA content to help ensure sterility.
i really feel for ya right now jamesc cause with your confinement to a wheelchair it must be killin ya right now to have a very sore shoulder when you rely on your arms so much more than the average guy for daily activity.
Well Pin,
Iwas @ the hospital for most of last night .blood tests, urine culture,EKG and xrays,(And a FUCKING DR. who squished my arm for 20 mins......then they told me that i have NO trace of test e in me"i said what" they said it is a steroid but not sure which one.

so wat the ^^ck, was i sold? Because my arm is warm a red, they have on these antibiotics!!!!for possible staff infection!!!!!!!! I have to get back Rugby "soon"
a well..........................

cheers PC
james
   
Reply With Quote